Quasiharmonic L p -functions on riemannian manifolds
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 2 (1975) no. 3, pp. 469-478.
@article{ASNSP_1975_4_2_3_469_0,
     author = {Chung, Lung Ock and Sario, Leo and Wang, Cecilia},
     title = {Quasiharmonic $L^p$-functions on riemannian manifolds},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     pages = {469--478},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 2},
     number = {3},
     year = {1975},
     zbl = {0309.31016},
     mrnumber = {409855},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1975_4_2_3_469_0/}
}
TY  - JOUR
AU  - Chung, Lung Ock
AU  - Sario, Leo
AU  - Wang, Cecilia
TI  - Quasiharmonic $L^p$-functions on riemannian manifolds
JO  - Annali della Scuola Normale Superiore di Pisa - Classe di Scienze
PY  - 1975
DA  - 1975///
SP  - 469
EP  - 478
VL  - Ser. 4, 2
IS  - 3
PB  - Scuola normale superiore
UR  - http://www.numdam.org/item/ASNSP_1975_4_2_3_469_0/
UR  - https://zbmath.org/?q=an%3A0309.31016
UR  - https://www.ams.org/mathscinet-getitem?mr=409855
LA  - en
ID  - ASNSP_1975_4_2_3_469_0
ER  - 
%0 Journal Article
%A Chung, Lung Ock
%A Sario, Leo
%A Wang, Cecilia
%T Quasiharmonic $L^p$-functions on riemannian manifolds
%J Annali della Scuola Normale Superiore di Pisa - Classe di Scienze
%D 1975
%P 469-478
%V Ser. 4, 2
%N 3
%I Scuola normale superiore
%G en
%F ASNSP_1975_4_2_3_469_0
Chung, Lung Ock; Sario, Leo; Wang, Cecilia. Quasiharmonic $L^p$-functions on riemannian manifolds. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 2 (1975) no. 3, pp. 469-478. http://www.numdam.org/item/ASNSP_1975_4_2_3_469_0/

[1] L. Chung - L. Sario, Harmonic Lp-functions and quasiharmonic degeneracy, J. Indian Math. Soc. (to appear). | Zbl

[2] Y. K KwoN - L. Sario - B. Walsh, Behavior of biharmonic functions on Wiener's and Royden's compactifications, Ann. Inst. Fourier (Grenoble), 21 (1971), pp. 217-226. | Numdam | MR | Zbl

[3] M. Nakai - L. Sario, Quasiharmonic classification of Riemannian manifolds, Proc. Amer. Math. Soc., 31 (1972), pp. 165-169. | MR | Zbl

[4] L. Sario, Biharmonic and quasiharmonic functions on Riemannian manifolds, Duplicated lecture notes 1968-70, University of California, Los Angeles.

[5] L. Sario, Quasiharmonic degeneracy of Riemannian N-manifolds, Ködai Math. Sem. Rep., 6 (1973), pp. 1-14. | MR | Zbl

[6] L. Sar - C. Wang, Quasiharmonic functions on the Poincaré N-ball, Rend. Mat., 6 (1973), pp. 1-14. | MR

[7] L. Sario - C. Wang, Negative quasiharmonic functions, Tôhoku Math. J., 26 (1974), pp. 85-93. | MR | Zbl

[8] L. Sar - C. Wang, Radial quasiharmonic functions, Pacific J. Math., 46 (1973), pp. 515-522. | MR | Zbl

[9] L. Sario - C. Wang, Harmonic Lp-functions on Riemannian manifolds, Ködai Math. Sem. Rep., 26 (1975), pp. 204-209. | MR | Zbl